MathSciNet Relay Station
MathSciNet bibliographic data
MR1109406 41A05 (41A10)
Trefethen, L. N.; Weideman, J. A. C. Two results on polynomial interpolation in equally spaced points. J. Approx. Theory 65 (1991), no. 3, 247–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement